Top 10 Cold Medicine Liquid – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Vicks

#ad

Vicks DayQuil & NyQuil Severe Honey, 12 FL Day & Night Pack, Day & Night Relief, Sore Throat, Fever, & Congestion Relief, Cough, Cold & Flu Relief

#ad
Vicks #ad - Feel better fast. Life doesn't stop when you have a cold. Relieves cough, sinus pressure, sore throat, minor aches & pains, headache, fever, nasal congestion, fever, sneezing & runny nose.

Great Tasting. Coats and soothes. Max strength multi-symptom relief. Dayquil and nyquil severe honey coat your throat and also help to soothe soreness and irritation. Nyquil severe honey fights your worst cold and flu symptoms so you can rest. Dayquil severe honey fights your worst cold and flu symptoms so you can power through your day. Powerful relief so you can sleep. Don't let your cold keep you up.
BrandVicks #ad
ManufacturerAmazonUs/PRFZ7 #ad
Height7.4 Inches
Length5.47 Inches
Weight1.68 Pounds
Width2.21 Inches
Part Number80344198

2. Theraflu

#ad

Theraflu ExpressMax Daytime/Nighttime Severe Cold & Cough Relief Syrups, 8.3 oz Combo Pack, Berry Flavor

#ad
Theraflu #ad - Provides warm, soothing relief in a berry flavor cough syrup. Temporarily reduces fever. Hsa and fsa eligible product. Combination daytime and nighttime pack. Powerful relief from severe cold, cough and flu symptoms. Maximum strength without a prescription maximum-strength per 4-hour dose.
BrandTheraflu #ad
ManufacturerGlaxoSmithKline #ad
Height6 Inches
Length1.63 Inches
Weight1.52 Pounds
Width5.75 Inches
Part Number300678125167
Model300678125167

3. Amazon Basic Care

#ad

Amazon Basic Care Nighttime Cold & Flu Relief, Antihistamine, Fever Reducer, Cough Suppressant, Pain Reliever, Original, 8 Fl Oz

#ad
Amazon Basic Care #ad - Active ingredients: this product contains acetaminophen pain reliever and fever reducer, dextromethorphan HBr cough suppressant and doxylamine succinate antihistamine which compares to the active ingredients in Vicks NyQuil Cold & Flu.

Powerful nighttime relief: this cold and flu medicine provides multi-symptom relief of common cold and flu symptoms for up to 6 hours while you sleep. Antihistamine: helps relieve runny nose and sneezing associated with the common cold and flu. Pain reliever and fever reducer: Relieves sore throat, minor aches and pains and reduces fever associated with the common cold and flu. Cough suppressant: this nighttime cold and flu relief medicine helps to relieve coughing so you can rest.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height6.48 Inches
Length2.18 Inches
Weight0.67 Pounds
Width2.25 Inches

4. Amazon Basic Care

#ad

Amazon Basic Care Vapor Ice Daytime Severe Cold & Flu, Blue, Vapor Ice flavor, 12 Fl Oz Pack of 1

#ad
Amazon Basic Care #ad - Liquid cold and flu medicine for adults offers maximum strength relief without pills to swallow. Effective: relieves aches, fever, cough, chest congestion, nasal congestion and sinus congestion associated with the flu or common cold.

Active ingredients: contains acetaminophen pain reliever/fever reducer, phenylephrine HCl nasal decongestant, dextromethorphan HBr cough suppressant and guaifenesin expectorant. Maximum strength: amazon basic care vapor ice daytime Severe Cold & Flu is a maximum strength liquid cold and flu medicine in soothing Vapor Ice flavor. Cold and flu medicine: amazon basic care Vapor Ice Daytime Severe Cold & Flu is a maximum strength liquid medicine in soothing Vapor Ice flavor. Compare to vicks dayQuil Severe+ VapoCOOL active ingredients. Relieves cold and flu symptoms to help you get through the day.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height7.25 Inches
Length2.5 Inches
Width2.5 Inches

5. Mucinex

#ad

12 fl oz, Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Liquid Medicine, Maximum Strength All in One Multi Symptom Relief for Congestion, Sore Throat, Headache,Cough and Reduces Fever

#ad
Mucinex #ad - Day time symptoms treated: maximum strength day time cold and flu non-drowsy liquid relieves cough, nasal & sinus congestion that can cause mucus buildup, chest, fever, sinus pressure, body pain & headache and sore throat. Cover your out-of-pocket expenses with pre-tax dollars.

Night time active ingredients per 20 ml: acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Diphenhydramine HCI - 25 mg cough suppressant/antihistamine. Trust mucinex: mucinex is the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families. Day time active ingredients per 20 ml: acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Dextromethorphan HBr - 20 mg cough suppressant; Guaifenesin - 400 mg expectorant/thins and loosens mucus. Fsa & hsa eligible: save up to 30%.

Mucinex fast-max: maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex. Night time symptoms treated: maximum strength night time cold and flu liquid relieves cough, nasal congestion that leads to stuffy nose, fever, sneezing, body pain & headache, runny nose and sore & itchy throat. Fast acting liquid: 2 bottles 6 fl oz each; adults and children 12 years of age and older, 20 ml in provided dosing cup every 4 hours.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad
Height5.77 Inches
Length1.44 Inches
Weight0.75 Pounds
Width5.01 Inches
Part NumberASA-100
ModelASA-100

6. Vicks

#ad

Vicks NyQuil SEVERE, 12 FL OZ, Berry Flavor, Twin Pack, Nighttime Relief of Cough, Cold & Flu Relief, Fever, & Congestion Relief, Sore Throat

#ad
Vicks #ad - Nyquil severe cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure. Vicks nyquil severe helps dry up your nasal passages to relieve your runny nose.

From the world’s #1 selling cough & cold brand. Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. Max strength nighttime relief. Nyquil severe cold & flu liquid temporarily relieves common cold & pains, sore throat, headache, runny nose & flu symptoms, including cough due to minor throat & bronchial irritation, fever, minor aches & sneezing. Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Multi-symptom relief.
BrandVicks #ad
ManufacturerP&G #ad
Height6.85 Inches
Length5.25 Inches
Weight1.5 Pounds
Width2.75 Inches
Part NumberPG-6470
ModelPG-6470

7. Tylenol

#ad

2 ct. of 8 fl. oz, Tylenol Cold + Flu Severe Daytime & Nighttime Liquid Cough Medicine

#ad
Tylenol #ad - Formulated with acetaminophen for pain relief & fever reduction, guaifenesin as an expectorant & dextromethorphan HBr cough suppressant. The nighttime liquid medicine relieves symptoms to help you sleep and comes in a soothing berry flavor.

They also aid in loosening mucus & chest congestion, cough, head & thinning bronchial secretions for more productive coughs. The daytime flu relief for adults features a powerful non-drowsy formula to keep you going through waking hours with a warming honey lemon flavor. Value pack of tylenol cold + flu + cough severe Liquid Medicine containing one 8-fluid ounce bottle of non-drowsy daytime relief medicine and one 8-fluid ounce bottle of nighttime relief medicine.

The nighttime formula also contains doxylamine succinate, phenylephrine HCl nasal decongestant, an antihistamine. Temporarily relieve multiple symptoms both day and night with these powerful severe cold, cough, and flu medicines for adults. The liquid medicines both provide temporary relief of cold & body aches & flu symptoms including fever, nasal & sore throat.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.31 Inches
Length6.06 Inches
Width2.06 Inches

8. Tylenol

#ad

Tylenol Cold + Flu Severe Flu Medicine, Honey Lemon, Liquid Daytime Cold and Flu Relief, 8 fl. oz

#ad
Tylenol #ad - With this severe daytime flu relief for adults, get relief from nasal congestion, as well as mucus and chest congestion in a powerful non-drowsy formula. Cold medicine and flu relief for fever and sore throat, or mucus, as well as relief from head and body aches and cough.

It combines acetaminophen for pain relief and fever reduction with three other ingredients, phenylephrine HCl for a nasal decongestant, guaifenesin as an expectorant and dextromethorphan HBr as a cough suppressant. Tylenol cold + flu severe liquid flu medicine provides temporary pain relief and mucus and chest congestion relief with a warming honey lemon flavor.

This non-drowsy cold medicine and flu relief comes in a daytime formula, which provides temporary relief of symptoms including fever, sore throat, and chest congestion during your waking hours. It also aids in loosening phlegm, and thinning bronchial secretions so coughs can be more productive.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.33 Inches
Length2.06 Inches
Weight0.68 Pounds
Width3.02 Inches
Part NumberJJ-289
ModelJJ-289

9. Mucinex

#ad

Multi-Symptom Relief, Mucinex FreeFrom Cold and Flu Daytime and Nighttime, 6 Fl Oz Pack of 2, Cherry

#ad
Mucinex #ad - Active ingredients freefrom daytime: contains Acetaminophen for pain relief and fever reducer, Dextromethorphan HBr for cough suppression, Guaifenesin as a expectorant and Phenylephrine HCl for nasal decongestion.

Multi-symptom cold and flu daytime relief: mucinex freefrom cold and flu daytime helps relieve common cold and flu symptoms: cough,  fever, sore throat,  chest and nasal congestion,  headache and minor aches and pains. Multi-symptom cold and flu nighttime relief: mucinex freefrom cold and flu nighttime helps relieve common cold and flu symptoms: cough,  minor aches and pains,  headache,  fever, sore throat, nasal congestion, runny nose and sneezing.

Free from unwanted additives: No Artificial flavors, Colors, Dyes; Free from Alcohol and Sugar. 1 trusted cold & cough brand : 1 cold and Cough brand doctors trust for themselves and their families and 1 Pharmacist Recommended Brand.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad
Height5.77 Inches
Length1.44 Inches
Weight1 Pounds
Width5.01 Inches

10. Mucinex

#ad

6 Fl Oz Pack of 2, Mucinex Maximum Strength Severe Congestion & Cough & Nightshift Cold & Flu Liquid For Multi-Symptom Relief

#ad
Mucinex #ad - Severe congestion & cough has a triple action formula that relieves Nasal and Chest Congestion, Controls Cough and Thins & cough symptom relief: maximum strength Mucinex Fast-Max Severe Congestion & Loosens Mucus.

Mucinex fast-max severe congestion & cough active ingredients: Contains Dextromethorphan HBr - Cough suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal decongestant. Cold & flu symptom night relief: mucinex nightshift cold & Flu reduces Fever, relieves Headache, Sneezing, Coughing, Sore Throat, Minor aches and Pains, Runny Nose for a better morning.1

1 trusted cold & cough brand: #1 cold and Cough brand doctors trust for themselves and their families and #1 Pharmacist Recommended Brand. Powerful multi-symptom relief: this combo pack of Maximum Strength Mucinex Fast Max Severe Congestion & Cough and NightShift Cold & Flu provides powerful multi-symptom relief for your worst symptoms.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad
Height5.77 Inches
Length1.44 Inches
Weight1 Pounds
Width5.01 Inches